Telecoms, Media & Technology is part of the Knowledge and Networking Division of Informa PLC

This site is operated by a business or businesses owned by Informa PLC and all copyright resides with them. Informa PLC's registered office is 5 Howick Place, London SW1P 1WG. Registered in England and Wales. Number 3099067.

Informa
Sep 24
Show Filter
8:00am - 9:00am 60 mins
Check in & Coffee
9:00am - 9:20am 20 mins
Info
The Rise of the Network Edge
  • Speaker Tim Labatte - Senior Software Director, Network Platforms Group, Intel

Join us for a keynote delivered by Intel’s Sr. Director, Network and Graphics Engineering, Timmy Labatte, addressing the market dynamics driving the technical innovation and business opportunities of edge computing models. This presentation will cover critical usage models and attributes of network edge computing, and it will highlight some of the core technologies and providers that will help open and enable the deployment of IT resources dynamically and across the network.

9:20am - 9:40am 20 mins
Info
Architecting Internet and CDN services for continued scale and growth
  • Speaker Ryan Korte - Sr. Director Internet CDN and Video Architecture, CenutryLink

The consumers insatiable demand for Internet based content and media requires that Internet and CDN services not only scale in size but continue to scale with greater efficiency.  In this session learn how CenturyLink has put the customer experience first and continued to scale through automation, innovation, data driven decisions and sometimes brute force.

9:40am - 10:20am 40 mins
Info
NFVi to NFV solution deployment - it takes an ecosystem!
  • Moderator Paul Mundinger - NFV Solution Provider Manager, Intel
  • Panelist Shuvo Chowdury - Principal Solutions Architect, Casa Systems
  • Panelist Obinna Egonu - Practice Lead, Network Virtualization Systems, World Wide Technology
  • Panelist Ulysses Lu - Business Development Associate Manager, Quanta Cloud Technologies
  • Panelist Nathan Rader - Director of NFV Strategy, Canonical

As we continue to move forward to virtualize our communications infrastructure, the industry has painted a future of end-to-end solutions working together to deliver multiple solutions – utilizing platform technologies, software, and system integration to build a network that brings greater value to our customers.

Intel ® Network Builders partners are collaborating to make this a reality – both technically (will it work?) and operationally (can it be deployed at scale?) to bring this collaboration to fruition.  The panel invites you to explore where they’ve been, where they are, and where they will be to go to deliver “better together” solutions for our customers.  Bring your questions!

10:20am - 10:40am 20 mins
Info
Intel® Network Builders University - Delivering the Right Skillset to Accelerate Network Transformation
  • Speaker George Ranallo - Strategic Program Manager, Network Platforms Group, Intel Corporation

This session will provide an overview of the Intel® Network Builders University and the value of cutting edge technical training in the network transformation landscape. Learn how Communications Service Providers are using the program to educate their employees and to how to apply these resources to your organizational structure.

10:40am - 11:00am 20 mins
Coffee Break
11:00am - 11:20am 20 mins
Info
Network Edge Infrastructure Transformation – Business Opportunities
  • Speaker Cousy Maher - Global Segment Director, Communication Service Provider Network Infrastructure, Intel Corporation

Edge computing is the placement of data center or network-class compute and storage resources away from centralized hubs and closer to the consumer of these resources to optimize user experiences, TCO, and comply with locality requirements. How can Communication Service Providers take advantage of their physical location assets to delivery low latency and high bandwidth Edge services? This session will provide an overview of Comm SP Edge planning framework with five inter-related topics: location, platforms, use cases, business models, and technology driven transformation.

11:20am - 11:40am 20 mins
Info
uCPE as the Driver for Access Innovation
  • Speaker Jeans Tseng - VP and GM of Telecom Applications BU, Lanner

5G networks are anticipated to deliver a future network with faster, more agile and more reliable network communications, made possible by the distributed edge computing infrastructure and SD-WAN networks to greatly lower the latency in communications, while increase the service agility with CPEX/OPEX efficiency. To build a platform for multi-vendor SD-WAN and MEC deployments, Lanner will discuss how white box vCPE/uCPE optimized by leading VNF companies can ease the rollout of SD-WAN services with cost-effective and agile management. Furthermore, to meet the requirements of ultra-low latency and full-reliability at CORD,  Lanner will explore how a hyper-converged architecture integrating compute, networking and storage in one single platform can empower network slicing and virtualization for multi-access edge computing, content delivery, Cloud-RAN and other 5G applications

11:40am - 12:00pm 20 mins
Info
NextGeneration Central Office / Headend…easy as building LEGOs
  • Speaker Joe Baeumel - VP Partner Strategy and Business Development, KGPCo

The NFV initiative has been active with high expectations that operators would be able to mix-n-match components in a multi-supplier ecosystem with significant cost savings and faster time to market with new features and services. Despite the promise, complex network designs have complicated the simplicity.  Now as legacy networks sunset and new applications generate additional traffic volume without matching revenue, new practices and methodologies must  be introduced.  The advent of new technology instantiations with a drive towards self-configured & self-provisioned services in a world of next gen LEGO building block models using next generation technology can help simply this model and deliver on this promise.

12:00pm - 12:20pm 20 mins
Info
NFV on the Edge with OpenStack and Kubernetes
  • Speaker Randy Levensalor - Lead Architect, CableLabs

Edge compute can deliver hosted services that hyperscale clouds simply cannot provide. General purpose compute resources are now available on customer premises, in head-ends and central offices. These edge platforms improve the efficiency of access network technologies and deliver applications with very low latency requirements and high bandwidth. Augmented and virtual reality video can be rendered on edge platforms without the lag that can make us all feel like time is standing still. In this session, learn about how these workloads will be deployed using a combination of OpenStack and Kubernetes.

12:20pm - 1:00pm 40 mins
Info
Edge Transformation – Overcoming Challenges
  • Moderator Cousy Maher - Global Segment Director, Communication Service Provider Network Infrastructure, Intel Corporation
  • Panelist Shuvo Chowdury - Principal Solutions Architect, Casa Systems
  • Panelist Jonas Arndt - Chief Technologist, HPE
  • Panelist Ian Evans - Principal Open Infrastructure Architect, World Wide Technology
  • Panelist Subhas Mondal - Chief Architect, WiPro Limited
  • Panelist Paul Savill - SVP, Core Network and Technology Solutions, CenturyLink

Edge solutions have the potential to unlock the next big wave of business value and innovation. Such transformation is only possible when innovative underlying platform technologies are complemented by a full platform software stack, middleware, applications, management tools and integration services offered by a rich and vibrant ecosystem. As history has shown, building industry wide momentum is very challenging. This panel will discuss how these challenges can be overcome in order to unlock the potential of the edge.

1:00pm - 2:00pm 60 mins
Lunch & Networking
2:00pm - 2:05pm 5 mins
Welcome Back
2:05pm - 2:25pm 20 mins
Info
Alternatives to Scaling Your Infrastructure
  • Speaker Chris Cholas - Service Provider Architect and Principal Engineer, Intel

Service Providers are challenged with upgrading their networks to add more bandwidth, lower latency and manage capital expenditures. This presentation will present the advantages of virtualizing the access network to provide a scalable, flexible and cost efficient solution. It will cover the ability to place the network edge where the service provider needs the compute power.

2:25pm - 2:45pm 20 mins
Info
Network Transformation as the Path to 5G
  • Speaker Antonio Jose Elizondo Armengol - Head of Network Virtualization Strategy and Technology, Telefónica

Network virtualization was started by service providers more than five years ago with the aim of becoming more agile and competitive. Technology has been improved since then and most of the providers have started the transformation journey. With 5G this initial goal of virtualizing the network has become more tangible than ever, but also the complexity that service providers will need to handle is expected to grow exponentially. Digital transformation of service providers is a must for being able to cope with the mentioned challenges and being successful with the deployment of 5G.

2:45pm - 3:25pm 40 mins
Info
Monetizing your 5G Investment Panel Discussion
  • Panelist Wes Jensen - Co-Founder & CEO, Netrolix
  • Panelist Antonio Jose Elizondo Armengol - Head of Network Virtualization Strategy and Technology, Telefónica
  • Panelist Kurt Jacobs - Director, Solutions, JMA Wireless
  • Panelist Ashwin Moranganti - VP of Product Management, Affirmed Networks

With 5G, operators will be able to offer the next generation of wireless  internet connectivity with faster and more reliable speeds for smart devices, laptops and possibly replace wired network connections for consumers and enterprises.  

5G deployments are already in the works today, and we expect that in the next couple of years, there will be significant 5G deployments all over the world powering many things including IoT, Autonomous Driving, Artificial Intelligence and anything that requires fast and reliable connections.

Intel is working with partners around the world to define and deliver the standards and solutions—across the network, the cloud, and the client—that will bring the 5G future to life.

3:25pm - 3:45pm 20 mins
Coffee Break
3:45pm - 4:15pm 30 mins
Info
Packet Acceleration for Communications Service Providers Workloads in a virtualized environment  (QAT, FPGA's, SmartNICs, NFVi)
  • Moderator Larry Horner - Solution Architect, Intel
  • Panelist James Feger - General Manager - Service Provider, F5 Networks
  • Panelist Prayson Pate - Chief Technology Officer, Ensemble, ADVA Optical Networking
  • Panelist Al Sanders - R&D Manager, NFV Infrastructure Lab, HPE

Today we have been working on the transformation of the network from purpose built systems of the past to those built around a virtualized compute, network and storage foundation. We've been at it for over 6 years and have some lessons learned. As we take the snapshot of the state of the art one thing is becoming very clear to nearly everyone, and maybe it was clear to some from the start, the Comm SP workload is not the Cloud workload. To maximize the transformation effort we still need resources that provide accelerated packet processing for these unique workloads.

4:15pm - 4:45pm 30 mins
Info
5G: Dynamically Sliced, Differently Priced
  • Speaker Manish Singh - VP of Network Services Strategy & Marketing, Tech Mahindra

5G will be the transformational tipping point that will deliver unprecedented productivity gains, redefine competitive advantages and accelerate global market reach reshaping every industry vertical.  Businesses will reexamine their P&L with a 5G lens. Thus, The Network will become the differentiator that will redefine business processes, foster business innovation and pioneer new production, distribution and consumption models.

5G  thus presents a unique opportunity for CSPs by putting the customer back in the driver’s seat and letting them pick and choose what network capabilities they want, what resources they need and accordingly are willing to pay for. Leveraging the power of Virtualization, Edge Computing and Control-User Plane Separation (CUPS), the Network of the Future will be dynamically sliced and differentially priced. It's time for CoSPs to monetize digital.

4:45pm - 5:00pm 15 mins
Info
Intel Network Builders – Stay Engaged!
  • Speaker Gloria Nogales - Ecosystem Strategy Lead - Network Platforms Group, Intel

You can manage this transformation by getting involved. Regardless of your role, there are many ways to contribute to this transformation. Together we can create the next gen networks era.  You are making a difference and shaping the future of networking!

5:00pm - 6:00pm 60 mins
Reception